# SDR DALA2023021501200

- Difficulty date: February 12, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 109,413 hours, 16,185 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 192 L1 DOOR ARMED LIGHT AT F/A PANEL. CORRECTIVE ACTION: REMOVED AND REPLACED DOOR 1L SLIDE ARMED SWITH AT FWD ATT PANEL P21 PER B767 WDM 52-73-11. LT WORKING NORMAL WHEN TESTING AND ARMED. MEL AND PLACARD REMOVED. OK FOR SVC. (2625516)
